# SDR REXA2019123061833

- Difficulty date: December 16, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331033
- Condition: Damaged
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUNKEN FASTENERS WERE FOUND ON THE FUSELAGE SKIN BETWEEN BS 250 - 265, STRINGER 26L.   THESKIN WAS REPAIRED IAW EA CRJ953-09950, REV IR.
